# SDR ASAA9880088

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - FLT 414 - PRIOR TO DEPARTURE, CREW REPORTED EMERGENCY EXIT FLOOR TRACK LIGHTS FROM SEAT 1-D FORWARD WERE INOPERATIVE.  REPLACED TWO LAMP MODULES AT SEAT 1-D AND LIGHTS OPERATED NORMALLY.  (M)
